# SDR 96FDEA00214

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516314
- Condition: Gouge
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LATCH ROLLER RIBS ON DOOR STRUCTURE.  *S/D*  REMOVED AND REPLACED FORWARD SIDE FRAME PER SRM 53-10-1.
